# SDR AALA202104019019

- Difficulty date: March 17, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 32,540 hours, 13,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 960-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON CREASE ANGLE FROM STA 960 TO STA 1000 AND RBL48. REMOVED AND REPLACED CREASE ANGLE REF SRM 53-70-51.
